American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(68Q45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Jorge Almeida, Stuart Margolis, Benjamin Steinberg and Mikhail Volkov. Representation theory of finite semigroups, semigroup radicals and formal language theory. Trans. Amer. Math. Soc. 361 (2009) 1429-1461. MR 2457405.
Abstract, references, and article information   
View Article: PDF

[2] Tullio Ceccherini-Silberstein. Growth and ergodicity of context-free languages II: The linear case. Trans. Amer. Math. Soc. 359 (2007) 605-618. MR 2255188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Tullio Ceccherini-Silberstein and Wolfgang Woess. Growth and ergodicity of context-free languages. Trans. Amer. Math. Soc. 354 (2002) 4597-4625. MR 1926891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mario Petrich and Gabriel Thierrin. The syntactic monoid of an infix code . Proc. Amer. Math. Soc. 109 (1990) 865-873. MR 1010804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jean Berstel and Christophe Reutenauer. Zeta functions of formal languages . Trans. Amer. Math. Soc. 321 (1990) 533-546. MR 998123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mario Petrich and Gabriel Thierrin. Congruences associated with DOL-schemes . Proc. Amer. Math. Soc. 102 (1988) 787-793. MR 934843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Friedrich Otto. Elements of finite order for finite monadic Church-Rosser Thue systems . Trans. Amer. Math. Soc. 291 (1985) 629-637. MR 800255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert H. Haring-Smith. Groups and simple languages . Trans. Amer. Math. Soc. 279 (1983) 337-356. MR 704619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1